MathSciNet Relay Station
MathSciNet bibliographic data
MR2330976 (2010b:46141) 46L54 (46L07 46L52)
Junge, Marius; Parcet, Javier; Xu, Quanhua Rosenthal type inequalities for free chaos. Ann. Probab. 35 (2007), no. 4, 1374–1437.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement